Issue Title
Vol 1, No 1 (2011): January On the Best Approximation of Certain Classes of Periodic Functions by Trigonometric Polynomials (pp. 129-144) Abstract  PDF
Anatolii Serdyuk, Ievgen Ovsii
Vol 7, No 1 (2017): January On approximation by Stancu type Jakimovski-Leviatan-Durrmeyer operators Abstract  PDF
Mohammad Mursaleen, Taqseer Khan
1 - 2 of 2 Items

Search tips:

  • Search terms are case-insensitive
  • Common words are ignored
  • By default only articles containing all terms in the query are returned (i.e., AND is implied)
  • Combine multiple words with OR to find articles containing either term; e.g., education OR research
  • Use parentheses to create more complex queries; e.g., archive ((journal OR conference) NOT theses)
  • Search for an exact phrase by putting it in quotes; e.g., "open access publishing"
  • Exclude a word by prefixing it with - or NOT; e.g. online -politics or online NOT politics
  • Use * in a term as a wildcard to match any sequence of characters; e.g., soci* morality would match documents containing "sociological" or "societal"